Communications in Mathematical Sciences
Volume 15 (2017)
Integrability and asymptotic behaviors of positive solutions for some integral equations
Pages: 2099 – 2120
In this paper, we investigate the integrability and asymptotic behaviors of positive solutions for a nonlinear integral system in a functional setting. Using the regularity lifting lemma and some delicate analysis techniques, we obtain the optimal integral intervals and the asymptotic estimates for such solutions around the origin and near infinity. Moreover, the index of regular solution is distinct from one of the previous several related systems.
integral system, positive solutions, integrability, asymptotic behaviors, regularity lifting lemma
2010 Mathematics Subject Classification
45E10, 45G05, 45G15, 45M99
The research was supported by NSFC (Grant Nos. 11126148, 11671086, 11371295 and 11471041), the NSF of Fujian Province of China grant 2015J01025 and the Project Supported by Scientific Research Fund of Hunan Provincial Education Department (No. 16C0763).
Received 14 December 2016
Accepted 6 May 2017
Published 20 December 2017